• Have you noticed ringing in your ears after chemo?

    Asked by buckhunter on Friday, August 23, 2019

    Have you noticed ringing in your ears after chemo?

    I have it very lightly, but when it's quite at night I can hear it and it drives me nuts. I will run a fan to drown it out.

    5 Answers from the Community

    5 answers
    • GregP_WN's Avatar
      GregP_WN

      I have noticed some ringing in my ears, but I have been a drummer for 40 years, mine is probably music related.

      3 months ago
    • carm's Avatar
      carm

      @buckhunter,
      Were you or are you now on any platinum based chemotherapy like Carboplatin, Cisplatin, or Oxaliplatin? Platinum based therapies cause tinnitus.

      3 months ago
    • cllinda's Avatar
      cllinda

      I have it and I have been off of chemo TCH for six years. I notice it at night.

      3 months ago
    • LiveWithCancer's Avatar
      LiveWithCancer

      I have had tinninitis for years. I tend to tune it out most of the time. Sometimes, it is company. I am certain it adversely affects my hearing. I did have carboplatin as treatment, but i think i had tinninitis prior to cancer (can't remember for sure).

      3 months ago
    • cards7up's Avatar
      cards7up

      What chemo are you on? If you're still in treatment, mention this to your doctor. It can become permanent.

      3 months ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more kidney cancer questions.  Also, don't forget to check out our Kidney Cancer page.